question-icon

Suggest Treatment For Fatigue In A Hypertensive Person

default
Posted on Tue, 18 Oct 2016
Question: In the last year I have been put on 3 different medications for hypertension secondary to stage 4 kidney disease. I have also been put on Xeljanz for RA. These are in addition to many other drugs. I am overwhelmingly fatigued and have gained 18 lbs since starting these. Could these be the cause of feeling so ill?
doctor
Answered by Dr. Ravi Bansal (15 hours later)
Brief Answer:
multiple medicines can cause ill health

Detailed Answer:

Hi,

Use of multiple anti-hypertensives is generally well tolerated by patients and harmless,

Xeljanz is an immunomodulator drug and can have multiple systemic effects including ill health and fatigue.

weight gain can occur with accumulation of water( swelling in body). weight can also increase by accumulation of fat. these have to be differentiated by examination by the doctor.

You need a detailed evaluation to find the reason , including Blood work -up.

Please discuss these issues with the treating doctor at the earliest

best wishes


Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Ravi Bansal

Nephrologist

Practicing since :1996

Answered : 359 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Fatigue In A Hypertensive Person

Brief Answer: multiple medicines can cause ill health Detailed Answer: Hi, Use of multiple anti-hypertensives is generally well tolerated by patients and harmless, Xeljanz is an immunomodulator drug and can have multiple systemic effects including ill health and fatigue. weight gain can occur with accumulation of water( swelling in body). weight can also increase by accumulation of fat. these have to be differentiated by examination by the doctor. You need a detailed evaluation to find the reason , including Blood work -up. Please discuss these issues with the treating doctor at the earliest best wishes